See Alike in...

Alike App

Browser

Dolly_Bunn

564d

So, I have bodily twitches, I always call them tics but I 100% know that I don't have Tourette's. These tics are getting really damn annoying and start to hurt now, I've kind of had them since I was young but they have gotten more noticeable as I've gotten older. Does anybody else have something like this?

    • kenzerc

      563d

      I've had tics since I was young as well. I do not have Tourettes, but I've always had at least one tic present throughout my life. They got worse once I started antidepressants. They got very annoying and started harming me physically. My therapist believes that they are a result of some sort of OCD or something similar. Do you think this could be the same for you as well?

    • Phoenix22

      563d

      I don't, but is there a chance it's some sort of minor seizure? I don't know all that much about seizures, but I know they can manifest in a lot of weird ways. I'd recommend getting a referral to a doctor that specializes in seizures and maybe getting an fmri to see what's causing them. It could also be some sort of neurodegenerative issue, I know those generally worsen with age. I hope you are able to get some answers soon!! That does not sound pleasant at all 😢

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion